Recently my mum age 72 just returned back from her trip.. her both legs felt very weak and cannot balance herself well.. Therefor, I brought her to see a doc and was given; (Novomin, syntabrax, vertigon, tripta) to be taken in the evening. ( Osteovit, Famorila, apopiroxicam ) to be taken in the morning. Instead of getting better, I noticed that she have been sleeping the whole day and the rest of the 4 days.. Could it be sleeping pills? I asked not to sleep too much but she told me she's very sleepy and tired.. Can anyone help?? urgent!!!
My suggestion to you is to call a pharmacist and ask if any of the meds that were given to your mom would cause for her to sleep so much. This is always a good option when you can not find anything on your own. If you can wait till Monday call her doctor about your concern as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.